# SDR AALA202108307309

- Difficulty date: August 6, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N145AN
- Make and model: Airbus A321-231
- Aircraft serial: 6783
- Aircraft time: 18,231 hours, 6,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820303
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND AFT PASSENGER / CREW DOOR CUT OUT LOWER SILL  CENTER FITTING BETWEEN FR 66 AND FR 68 AT S23R. REPLACED CENTER FITTING PER SRM 51-42-11.
